η-Ricci Solitons in δ-Lorentzian Trans Sasakian Manifolds with a Semi-symmetric Metric Connection

  • Siddiqi, Mohd Danish (Department of Mathematics, Jazan University, Faculty of Science)
  • Received : 2018.02.14
  • Accepted : 2018.10.02
  • Published : 2019.09.23


The aim of the present paper is to study the ${\delta}$-Lorentzian trans-Sasakian manifold endowed with semi-symmetric metric connections admitting ${\eta}$-Ricci Solitons and Ricci Solitons. We find expressions for the curvature tensor, the Ricci curvature tensor and the scalar curvature tensor of ${\delta}$-Lorentzian trans-Sasakian manifolds with a semisymmetric-metric connection. Also, we discuses some results on quasi-projectively flat and ${\phi}$-projectively flat manifolds endowed with a semi-symmetric-metric connection. It is shown that the manifold satisfying ${\bar{R}}.{\bar{S}}=0$, ${\bar{P}}.{\bar{S}}=0$ is an ${\eta}$-Einstein manifold. Moreover, we obtain the conditions for the ${\delta}$-Lorentzian trans-Sasakian manifolds with a semisymmetric-metric connection to be conformally flat and ${\xi}$-conformally flat.


${\eta}$-Ricci Solitons;${\delta}$-Lorentzian trans-Sasakian manifold;semi-symmetric metric connection;curvature tensors;Einstein manifold


  1. A. M. Blaga, $\eta$-Ricci solitons on Lorentzian para-Sasakian manifolds, Filomat, 30(2)(2016), 489-496.
  2. A. M. Blaga, $\eta$-Ricci solitons on para-Kenmotsu manifolds, Balkan J. Geom. Appl., 20(2015), 1-13.
  3. A. M. Blaga, S. Y. Perktas, B. L. Acet and F. E. Erdogan, $\eta$-Ricci solitons in ($\varepsilon$)-almost para contact metric manifolds, Glas. Mat. Ser. III, 53(2018), 205--220.
  4. C. S. Bagewadi and G. Ingalahalli, Ricci Solitons in Lorentzian ${\alpha}$-Sasakian Manifolds, Acta Math. Acad. Paedagog. Nyhzi.(N.S.), 28(1)(2012), 59-68.
  5. E. Bartolotti, Sulla geometria della variata a connection affine. Ann. di Mat., 4(8)(1930), 53-101.
  6. A. Bejancu and K. L. Duggal, Real hypersurfaces of indefinite Kaehler manifolds, Internet. J. Math. Math. Sci., 16(1993), 545-556.
  7. D. E. Blair, Contact manifolds in Riemannian geometry, Lecture note in Mathematics 509, Springer-Verlag, Berlin-New York, 1976.
  8. S. M. Bhati, On weakly Ricci $\phi$-symmetric ${\delta}$-Lorentzian trans Sasakian manifolds, Bull. Math. Anal. Appl., 5 (1)(2013), 36-43.
  9. J. T. Cho and M. Kimura, Ricci solitons and Real hypersurfaces in a complex space form, Tohoku math.J., 61(2009), 205-212.
  10. O. Chodosh, F. T. H. Fong, Rotational symmetry of conical Kahler-Ricci solitons, Math. Ann., 364(2016), 777-792.
  11. U. C. De and A. Sarkar, On ($\varepsilon$)-Kenmotsu manifolds, Hadronic J., 32(2)(2009), 231-242.
  12. U. C. De and A. Sarkar, On three-dimensional Trans-Sasakian Manifolds, Extracta Math., 23(2008), 265-277.
  13. A. Friedmann and J. Schouten, Uber die Geometric der halbsymmetrischen, Ubertra-gung, Math. Z., 21(1924), 211-223.
  14. A. Gray and L. M. Harvella, The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl., 123(4)(1980), 35-58.
  15. H. Gill and K. K. Dube, Generalized CR-Submanifolds of a trans Lorentzian para Sasakian manifold, Proc. Nat. Acad. Sci. India Sec. A Phys. Sci., 76(2006), 119-124.
  16. H. A. Hayden, Sub-spaces of a space with torsion, Proc. London Math. Soc., 34(1932), 27-50.
  17. I. E. Hirica and L. Nicolescu, Conformal connections on Lyra manifolds, Balkan J. Geom. Appl., 13(2008), 43-49.
  18. I. E. Hirica and L. Nicolescu, On Weyl structures, Rend. Circ. Mat. Palermo (2), 53(2004), 390-400.
  19. R. S. Hamilton, The Ricci flow on surfaces, Mathematics and general relativity (Santa Cruz. CA, 1986), 237-262, Contemp. Math. 71, Amer. Math. Soc., Providence, RI, 1988.
  20. T. Ikawa and M. Erdogan, Sasakian manifolds with Lorentzian metric, Kyungpook Math. J., 35(1996), 517-526.
  21. J. B. Jun, U. C. De and G. Pathak, On Kenmotsu manifolds, J. Korean Math. Soc., 42(3)(2005), 435-445.
  22. H. Levy, Symmetric tensors of the second order whose covariant derivatives vanish, Ann. Math., 27(2)(1925), 91-98.
  23. J. C. Marrero, The local structure of Trans-Sasakian manifolds, Ann. Mat. Pura Appl., 162(1992), 77-86.
  24. K. Matsumoto, On Lorentzian paracontact manifolds, Bull. Yamagata Univ. Natur. Sci., 12(1989), 151-156.
  25. H. G. Nagaraja and C.R. Premalatha, Ricci solitons in Kenmotsu manifolds, J. Math. Anal., 3 (2)(2012), 18-24.
  26. J. A. Oubina, New classes of almost contact metric structures, Publ. Math. Debrecen, 32(1985), 187-193.
  27. G. Pathak and U. C. De, On a semi-symmetric metric connection in a Kenmotsu manifold, Bull. Calcutta Math. Soc., 94(4)(2002), 319-324.
  28. S. S. Pujar and V. J. Khairnar, On Lorentzian trans-Sasakian manifold-I, Int. J. of Ultra Sciences of Physical Sciences, 23(1)(2011), 53-66.
  29. S. S. Pujar, On Lorentzian Sasakian manifolds, Antactica J. Math., 8(2012), 30-38.
  30. R. Sharma, Certain results on K-contact and (${\kappa},\,{\mu}$)-contact manifolds, J. Geom., 89(1-2)(2008), 138-147.
  31. A. Sharfuddin and S. I. Hussain, Semi-symmetric metric connections in almost contact manifolds, Tensor (N.S.), 30(1976), 133-139.
  32. S. S. Shukla and D. D. Singh, On ($\varepsilon$)-trans-Sasakian manifolds, Int. J. Math. Anal., 4(49-52)(2010), 2401-2414.
  33. M. D. Siddiqi, A. Haseeb and M. Ahmad, On generalized Ricci-recurrent ($\varepsilon,\;{\delta}$)-trans-Sasakian manifolds, Palest. J. Math., 4(1)(2015), 156-163.
  34. M. M. Tripathi, On a semi-symmetric metric connection in a Kenmotsu manifold, J. Pure Math., 16(1999), 67-71.
  35. M. M. Tripathi, E. Kilic, S. Y. Perktas and S. Keles, Indefnite almost para-contact metric manifolds, Int. J. Math. Math. Sci., (2010), Art. ID 846195, 19 pp.
  36. T. Takahashi, Sasakian manifold with Pseudo-Riemannian metric, Tohoku Math. J., 21(1969), 271-290.
  37. S. Tanno, The automorphism groups of almost contact Riemannian manifolds, Tohoku Math. J., 21(1969), 21-38.
  38. K. Venu and H.G. Nagaraja, $\eta$-Ricci solitons in trans-Sasakian manifolds, Commun. Fac. sci. Univ. Ank. Ser. A1 Math. Stat., 66(2)(2017), 218-224.
  39. X. Xufeng and C. Xiaoli, Two theorems on $\varepsilon$-Sasakian manifolds, Internat. J. Math. Math. Sci., 21(1998), 249-254.
  40. A. F. Yaliniz, A. Yildiz and M. Turan, On three-dimensional Lorentzian ${\beta}$-Kenmotsu manifolds, Kuwait J. Sci. Engrg., 36(2009), 51-62.
  41. A. Yildiz, M. Turan, M. and C. Murathan, A class of Lorentzian ${\alpha}$-Sasakian manifolds, Kyungpook Math. J., 49(2009), 789-799.
  42. K. Yano, On semi-symmetric metric connections, Rev. Roumaine Math. Pures Appl., 15(1970), 1579-1586.
  43. K. Yano and M. Kon, Structures on Manifolds, Series in Pure Mathematics 3, World Scientific Publishing, Singapore, 1984.